Rechercher

sur ce site


Accueil du site > Résumés des séminaires > Labo > On the stochastic Landau-Lifshitz’ Equation

On the stochastic Landau-Lifshitz’ Equation

Motivated by a recent paper "Magnetic elements at finite temperature and large deviation theory" by R. V. Kohn, M. G. Reznikoff and E. Vanden-Eijnden, (J. Nonlinear Sci. 15, 223-253 (2005)), we are interested in stochastic parabolic Landau-Lifschitz equations. We investigate existence and uniqueness of solutions, and possibly the Large Deviations principle and stability. This talk is based on a joint work with B. Goldys.

CMAP UMR 7641 École Polytechnique CNRS, Route de Saclay, 91128 Palaiseau Cedex France, Tél: +33 1 69 33 46 23 Fax: +33 1 69 33 46 46